Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 3, Pages 444–454 (Mi mz12076)  

A Short Remark on the Multiplicative Energy of the Spectrum

I. D. Shkredov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: An upper bound for the multiplicative energy of the spectrum of an arbitrary subset of $\mathbb F_p$ is obtained. Apparently, at present, this is the best bound.

Keywords: large exponential sum, multiplicative energy, sum-product phenomenon.

Funding Agency Grant Number
Russian Science Foundation 14-11-00433
This work was supported by the Russian Science Foundation under grant 14-11-00433.


DOI: https://doi.org/10.4213/mzm12076

Full text: PDF file (504 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:3-4, 449–457

Bibliographic databases:

UDC: 511.178
Received: 30.05.2018

Citation: I. D. Shkredov, “A Short Remark on the Multiplicative Energy of the Spectrum”, Mat. Zametki, 105:3 (2019), 444–454; Math. Notes, 105:3-4 (2019), 449–457

Citation in format AMSBIB
\Bibitem{Shk19}
\by I.~D.~Shkredov
\paper A Short Remark on the Multiplicative Energy of the Spectrum
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 3
\pages 444--454
\mathnet{http://mi.mathnet.ru/mz12076}
\crossref{https://doi.org/10.4213/mzm12076}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3920420}
\elib{https://elibrary.ru/item.asp?id=37045132}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 3-4
\pages 449--457
\crossref{https://doi.org/10.1134/S0001434619030155}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000467561600015}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85065707739}


Linking options:
  • http://mi.mathnet.ru/eng/mz12076
  • https://doi.org/10.4213/mzm12076
  • http://mi.mathnet.ru/eng/mz/v105/i3/p444

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:216
    References:22
    First page:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021